MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TRAY,FOLEY,SILVER,2-WAY,16FR,10ML,LF

MEDLINE INDUSTRIES INC.; TRAY,FOLEY,SILVER,2-WAY,16FR,10ML,LF
Catalog Number DYND140216
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter's drainage bag "clogged" with sediment and the urinary catheter was replaced.After multiple good-faith attempts, the facility contact was unable or unwilling to provide additional patient or product information related to this incident.It is unknown how long the urinary catheter was inserted for prior to noticing the reported "clog." no impact to the patient or to the patient's stability was reported.No additional details related to this incident were reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the need for medical intervention to replace the urinary catheter, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter's drainage bag "clogged" with sediment and the urinary catheter was replaced.
 
Additional Manufacturer Narrative
The manufacturer received communication from the facility contact with information related to the reported incident.According to the customer contact, the urinary catheter was in place for four (4) days before it was found to no longer be flowing.Reportedly, the urinary catheter was removed and the facility's staff member noted that "the balloon had ruptured." the urinary catheter was replaced with a new urinary catheter.No further medical intervention or follow-up care reported.No impact to the patient or the patient's stability reported.No sample was returned to the manufacturer for evaluation.A root cause for the reported product issue could not be determined.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
TRAY,FOLEY,SILVER,2-WAY,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8103426
Report Number1417592-2018-00130
Device Sequence Number11170341
Product Code OHR
UDI-Device Identifier10080196183418
UDI-Public10080196183418
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND140216
Device Lot Number18GBI179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;